# SDR CA080318005

- Difficulty date: November 20, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 3,459 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Part time: 3,193 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE RESERVOIR SECTION OF THE HYDRAULIC PUMP ASSEMBLY BEGAN TO LEAK HYDRAULIC FLUID. THE LEAK WAS NOTED ON A PREFLIGHT INSPECTION WHERE THERE WAS A PUDDLE OF HYDRAULIC FLUID ON THE TRANSMISSION DECK OF THE HELICOPTER. THE FLIGHT WAS CANCELLED. THE LEAK WAS TRACED TO A LARGE PLUG WHICH IS SWAGED OR STAKED INTO THE BOTTOM OF THE RESERVOIR. THE HYDRAULIC PUMP ASSEMBLY WAS REMOVED AND IT WAS FOUND THAT THE PLUG WAS LOOSE IN THE BOSS, AND COULD ROTATE FREELY. THERE IS NO REPLACEABLE SEAL OR METHOD TO RESEAL THE PLUG. THE HYDRAULIC PUMP ASSEMBLY WAS RETURNED TO THE MANUFACTURER.
